Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 94, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 16, 2019, 12:06 AM CDT for Vermilion County, Illinois. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 12:06 AM CDT (05:06 UTC)
- Expired
- Jun 16, 2019, 1:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 127 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 12:40 AM CDT | TSTM WND DMG | 3 N Danville, IL | DELAYED REPORT. TREE LIMBS BLOWN DOWN NEAR LAKE VERMILION. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
201
WUUS53 KILX 160506
SVRILX
ILC183-160600-
/O.NEW.KILX.SV.W.0094.190616T0506Z-190616T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1206 AM CDT Sun Jun 16 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Vermilion County in east central Illinois...
* Until 100 AM CDT.
* At 1205 AM CDT, a severe thunderstorm was located over Gifford, or
7 miles east of Rantoul, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Danville, Hoopeston, Georgetown, Westville, Tilton, Catlin,
Oakwood, Rossville, Ridge Farm, Potomac, Fairmount, Sidell, Rankin,
Fithian, Belgium, Allerton, Muncie, Bismarck, Indianola and
Henning.
This includes Interstate 74 between mile markers 198 and 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
3988 8793 4015 8795 4023 8793 4049 8793
4049 8753 3988 8754
TIME...MOT...LOC 0505Z 270DEG 49KT 4028 8802
HAIL...<.75IN
WIND...60MPH
$$
254 follow-up statements
543
WWUS53 KILX 160523
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1223 AM CDT Sun Jun 16 2019
ILC183-160600-
/O.CON.KILX.SV.W.0094.000000T0000Z-190616T0600Z/
Vermilion-
1223 AM CDT Sun Jun 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR VERMILION COUNTY...
At 1223 AM CDT, a severe thunderstorm was located near Potomac, or 11
miles northwest of Danville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Hoopeston, Georgetown, Westville, Tilton, Catlin, Oakwood,
Rossville, Ridge Farm, Potomac, Fairmount, Sidell, Rankin, Fithian,
Belgium, Allerton, Muncie, Bismarck, Indianola and Henning.
This includes Interstate 74 between mile markers 198 and 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
3988 8793 4015 8795 4023 8793 4049 8793
4049 8753 3988 8754
TIME...MOT...LOC 0523Z 270DEG 42KT 4028 8775
HAIL...<.75IN
WIND...60MPH
$$
25589
WWUS53 KILX 160535
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1235 AM CDT Sun Jun 16 2019
ILC183-160600-
/O.CON.KILX.SV.W.0094.000000T0000Z-190616T0600Z/
Vermilion-
1235 AM CDT Sun Jun 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN VERMILION COUNTY...
At 1235 AM CDT, a severe thunderstorm was located over Danville,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Hoopeston, Georgetown, Westville, Tilton, Catlin, Oakwood,
Rossville, Ridge Farm, Fairmount, Sidell, Belgium, Bismarck,
Indianola, Henning, Jamaica, Vermilion County Airport, Alvin and
Kickapoo State Park.
This includes Interstate 74 between mile markers 206 and 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
3988 8793 4013 8779 4024 8772 4049 8765
4049 8753 3988 8754
TIME...MOT...LOC 0535Z 267DEG 49KT 4017 8767
HAIL...<.75IN
WIND...60MPH
$$
25349
WWUS53 KILX 160546
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1246 AM CDT Sun Jun 16 2019
ILC183-160600-
/O.CON.KILX.SV.W.0094.000000T0000Z-190616T0600Z/
Vermilion-
1246 AM CDT Sun Jun 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN VERMILION COUNTY...
At 1246 AM CDT, a severe thunderstorm was located near Westville, or
8 miles south of Danville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville, Georgetown, Westville, Tilton, Ridge Farm, Belgium,
Indianola and Vermilion County Airport.
This includes Interstate 74 between mile markers 214 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
3988 8780 4010 8766 4030 8753 3988 8754
TIME...MOT...LOC 0546Z 270DEG 41KT 4003 8758
HAIL...<.75IN
WIND...60MPH
$$
25839
WWUS53 KILX 160555
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1255 AM CDT Sun Jun 16 2019
ILC183-160605-
/O.EXP.KILX.SV.W.0094.000000T0000Z-190616T0600Z/
Vermilion-
1255 AM CDT Sun Jun 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION COUNTY
WILL EXPIRE AT 100 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
east central Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
3988 8780 4010 8766 4030 8753 3988 8754
TIME...MOT...LOC 0555Z 270DEG 49KT 4003 8742
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:54 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 15, 8:54 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 854 PM CDT Sat Jun 15 2019 .UPDATE... Issued at 853 PM CDT Sat Jun 15 2019 Next round of severe weather is quickly approaching the northwest CWA, as a QLCS moves through northwest Illinois and down into northern Missouri. Severe thunderstorm watch has been issued for areas near/northwest of the Illinois River. PoP's have been updated to reflect the latest timing of this system; the eastern CWA will see a couple more hours of dry weather, before the line arrives. && .SHORT TERM...(This evening through Sunday) ISSUED AT 310 PM CDT Sat Jun 15 2019 An active short term forecast period is in store for much of central and southeast IL for the next 24-36 hours. First of all, a Tornado Watch is in effect along and east of I-57 - but south of Champaign/Vermilion counties - into mid-evening. An MCV, from early morning convection across MO, has shifted into central IL in Christian/Shelby counties. This feature is expected to enhance severe thunderstorm potential in eastern IL into early evening. A convergent low level wind flow and increasing instability near a boundary just south of I-70 will provide the focus for convection as it slowly lifts northward. Effective shear parameters in this same area will provide the potential for a few supercells into early evening. In addition, convective clusters from southern MN into central IA are expected to form into an MCS this evening, and move toward the IL River Valley from late evening through midnight. The heaviest rainfall this evening into early Sunday morning is expected to be south of a Beardstown-Lincoln-Danville line, where another inch or so of rain is anticipated. Much of this area has already had 1 to 3 inches of rain since last night, so the Flash Flood Watch will continue through 7 am Sunday. Most of the shorter range models indicate that we may see a brief break in the rain Sunday morning as a front/outflow from the MCS pushes down toward I-70. However, various waves moving along this boundary in a moderate westerly upper level flow will cause the front to waver across central IL Sunday afternoon-evening, resulting in yet another round of showers and t-storms. .LONG TERM...(Sunday night through Saturday) ISSUED AT 310 PM CDT Sat Jun 15 2019 The story of the wavering frontal boundary looks like it will continue through much of the upcoming week. The medium range models may have their differences in exact timing of various systems during the upcoming week, but one of the things they have in common is the continuation of a nearly zonal flow. This will keep a frontal boundary either in or very close to central/se IL, which will provide the focus for daily chances of showers and thunderstorms in most areas. The exceptions will be along the IL River valley and toward the I-55 corridor Tuesday/Tuesday night, and then again later on Thursday when we may see a brief respite from the rainfall. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 542 PM CDT Sat Jun 15 2019 A warm front draped over the region will result in generally light winds along with periodic precip chances and lower ceilings. This evening, thunderstorms are ongoing across portions of Iowa and Missouri. These storms are expected to congeal into a line and move east across the central Illinois terminals late this evening and overnight. The wind field will likely become disrupted in the wake of the storms resulting in low confidence in pinning down a prevailing wind direction. In addition, low end MVFR and IFR ceilings are expected to overspread the region and persist through around midday tomorrow, then lift to higher end MVFR. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT Sunday for ILZ041>057-061>063- 066>068. && UPDATE...Geelhart SHORT TERM...Miller LONG TERM...Miller AVIATION...Deubelbeiss
Hazardous weather outlook, Jun 15, 3:20 PM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 320 PM CDT Sat Jun 15 2019 ILZ027>031-036>038-040-162030- Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 320 PM CDT Sat Jun 15 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe storms this evening and tonight. Damaging winds and large hail are possible along with an isolated tornado. Locally heavy rainfall is possible especially south of a Rushville to Bloomington line. Minor flooding will continue along the Illinois River from Henry through Peoria, with moderate flooding from Havana downstream. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There is a chance of thunderstorms Sunday and Sunday evening, with isolated thunderstorms possible Monday and Monday night. There is a chance of thunderstorms again from overnight Tuesday night through Thursday morning and again Friday afternoon and Friday night. Moderate to locally heavy rain of 1 to 2 inches is possible Wednesday and Wednesday night. Minor flooding will continue along the Illinois River near Peoria into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. ILZ041-047>050-162030- Cass-Mason-Menard-Morgan-Scott- 320 PM CDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe storms this evening and tonight. Damaging winds and large hail are possible along with an isolated tornado. Moderate to locally heavy rain of 1 to 2 inches is possible tonight and again Wednesday and Wednesday night, which could lead to flash flooding. Moderate flooding will continue along the Illinois River from Havana downstream. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday, though thunderstorms should be more isolated on Tuesday. Moderate to locally heavy rains over 1 inch will be possible again Wednesday and Wednesday night. Moderate flooding along portions of the Illinois River will continue into the middle to later part of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. ILZ042>046-051>055-162030- Champaign-Christian-De Witt-Douglas-Logan-Macon-Moultrie-Piatt- Sangamon-Vermilion- 320 PM CDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe storms this evening and tonight. Damaging winds and large hail are possible along with an isolated tornado. Moderate to locally heavy rain of 1 to 2 inches is possible tonight and again Wednesday and Wednesday night, which could lead to flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday. Moderate to locally heavy rains over 1 inch will again be possible Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. ILZ056-057-061>063-066>068-162030- Clark-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-Shelby- 320 PM CDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are possible late this afternoon and evening. Damaging winds, large hail and a couple tornadoes are possible. Moderate to locally heavy rainfall will occur at times, with between 1 and 3 inches of rain possible by dawn Sunday which could lead to flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday. There is a marginal risk of severe thunderstorms with damaging winds Sunday afternoon into mid Sunday evening. Moderate to locally heavy rainfall of 1 to 2 inches may occur again Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through late this evening. ILZ071>073-162030- Clay-Lawrence-Richland- 320 PM CDT Sat Jun 15 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are possible late this afternoon and evening. Damaging winds, large hail and a couple tornadoes are possible. Moderate to locally heavy rains could occur at time from thunderstorms. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday. There is a marginal risk of severe thunderstorms with damaging winds Sunday afternoon into mid Sunday evening. Moderate to locally heavy rainfall of 1 to 2 inches may occur again Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through late this evening. Deubelbeiss
In the hours before
Local storm report, Jun 15, 11:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG MINIER 40.43N 89.31W
06/15/2019 TAZEWELL IL EMERGENCY MNGR
POWER LINE DOWN.
&&
GEELHARTLocal storm report, Jun 15, 11:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1147 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND DMG 1 W BLOOMINGTON 40.48N 89.00W
06/15/2019 MCLEAN IL PUBLIC
TREE DOWN AT INTERSECTION OF MARKET AND LEE STREETS JUST
WEST OF DOWNTOWN.
&&
GEELHARTLocal storm report, Jun 15, 11:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1149 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
06/15/2019 M1.17 INCH MACON IL ASOS
SINCE 1 AM
0400 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
06/15/2019 M1.19 INCH SANGAMON IL ASOS
SINCE 1 AM
0500 PM HEAVY RAIN CHATHAM 39.67N 89.70W
06/15/2019 M1.60 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0500 PM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
06/15/2019 M2.38 INCH SHELBY IL MESONET
RAINFALL OVERNIGHT AND THIS MORNING
0540 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/15/2019 M2.25 INCH CASS IL PUBLIC
24-HOUR TOTAL
0700 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
06/15/2019 M3.10 INCH COLES IL CO-OP OBSERVER
24 HOUR TOTAL
0700 PM HEAVY RAIN 1 E JACKSONVILLE 39.73N 90.22W
06/15/2019 M2.25 INCH MORGAN IL MESONET
24 HOUR TOTAL
0937 PM TSTM WND DMG MAQUON 40.80N 90.16W
06/15/2019 KNOX IL LAW ENFORCEMENT
TREE DOWN.
0939 PM TSTM WND DMG N FAIRVIEW 40.65N 90.19W
06/15/2019 FULTON IL EMERGENCY MNGR
POWER POLES AND TREES SNAPPED NORTH OF TOWN.
0958 PM TSTM WND GST ELMWOOD 40.78N 89.97W
06/15/2019 E60.00 MPH PEORIA IL PUBLIC
1020 PM TORNADO 2 S SOUTH PEKIN 40.47N 89.65W
06/15/2019 TAZEWELL IL EMERGENCY MNGR
SHED BLOWN AWAY. 18-24 INCH TREES UPROOTED. POWER POLES
DOWN NORTH OF CHRISTMAS TREE RD NEAR HIGHWAY 29.
1026 PM HEAVY RAIN BELLEVUE 40.69N 89.67W
06/15/2019 M1.00 INCH PEORIA IL EMERGENCY MNGR
FELL IN 15 MINUTES. ALSO WIND GUST OF 51 MPH.
1034 PM HAIL MORTON 40.61N 89.47W
06/15/2019 E0.50 INCH TAZEWELL IL TRAINED SPOTTER
EAST SIDE OF TOWN
1043 PM TSTM WND DMG MINIER 40.43N 89.31W
06/15/2019 TAZEWELL IL EMERGENCY MNGR
POWER LINE DOWN.
1102 PM TSTM WND DMG 1 W BLOOMINGTON 40.48N 89.00W
06/15/2019 MCLEAN IL PUBLIC
TREE DOWN AT INTERSECTION OF MARKET AND LEE STREETS JUST
WEST OF DOWNTOWN.
&&
GEELHARTLocal storm report, Jun 15, 11:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1158 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FUNNEL CLOUD 2 WSW SHIRLEY 40.41N 89.07W
06/15/2019 MCLEAN IL PUBLIC
&&
GEELHARTLocal storm report, Jun 16, 12:01 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST SEYMOUR 40.10N 88.42W
06/15/2019 E60 MPH CHAMPAIGN IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Jun 16, 12:03 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 AM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/15/2019 M54 MPH CHAMPAIGN IL MESONET
APRS MESONET
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:10 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 50 min |
| Jun 15, 9:47 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 43 min |
| Jun 15, 10:06 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Peoria, Tazewell | 39 min |
| Jun 15, 10:13 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 34 min |
| Jun 15, 10:20 PM CDT | Tornado Warning | ILX | Tazewell | 25 min |
| Jun 15, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 64 min |
| Jun 15, 11:13 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 47 min |
| Jun 15, 11:24 PM CDT | Tornado Warning | ILX | McLean | 15 min |
| Jun 15, 11:37 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 53 min |
| Jun 15, 11:49 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 41 min |
| Jun 16, 12:05 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 8 min |
| Jun 16, 12:06 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 24 min |
| Jun 16, 1:40 AM CDT | Special Weather Statement | ILX | Cumberland | 35 min |
| Jun 16, 1:51 AM CDT | Special Weather Statement | ILX | Effingham | 24 min |
| Jun 16, 2:01 AM CDT | Special Weather Statement | ILX | Coles | 29 min |
| Jun 16, 2:15 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper | 45 min |
| Jun 16, 2:26 AM CDT | Special Weather Statement | ILX | Jasper | 19 min |
| Jun 16, 2:49 AM CDT | Special Weather Statement | ILX | Clay, Lawrence, Richland | 41 min |
| Jun 16, 3:24 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 3 hr |
| Jun 16, 2:22 PM CDT | Special Weather Statement | ILX | Richland | 38 min |
| Jun 16, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Jasper, Richland | 41 min |
| Jun 16, 3:16 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 44 min |
| Jun 16, 3:47 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 4 hr |
| Jun 16, 4:03 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 27 min |
| Jun 16, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Richland | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.